Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 22, 2008, 2:44 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Mar 24, 2008, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 22, 2008, 2:44 AM CDT (07:44 UTC)
- In effect from
- Mar 24, 2008, 1:00 PM CDT
- Expired
- Mar 23, 2008, 7:57 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 220744 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 244 AM CDT SAT MAR 22 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-221544- /O.NEW.KTSA.FL.W.0025.080324T0000Z-080324T1200Z/ /VBUA4.1.ER.080324T0000Z.080324T0000Z.080324T0600Z.NO/ 244 AM CDT SAT MAR 22 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM SUNDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SATURDAY THE STAGE WAS 21.44 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
7 follow-up statements
000 WGUS84 KTSA 221343 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 843 AM CDT SAT MAR 22 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-222143- /O.EXT.KTSA.FL.W.0014.000000T0000Z-080323T0130Z/ /PTAO2.2.ER.080319T0047Z.080319T1400Z.080322T1930Z.NO/ 843 AM CDT SAT MAR 22 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE STAGE WAS 24.52 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-222142- /O.EXT.KTSA.FL.W.0015.000000T0000Z-080324T1708Z/ /PANO2.3.ER.080318T2305Z.080320T0700Z.080324T1108Z.NO/ 843 AM CDT SAT MAR 22 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SATURDAY THE STAGE WAS 35.04 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURALLANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$ ARC033-131-222142- /O.EXT.KTSA.FL.W.0025.080324T0600Z-080325T0000Z/ /VBUA4.1.ER.080324T0600Z.080324T1200Z.080324T1800Z.NO/ 843 AM CDT SAT MAR 22 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM LATE SUNDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE STAGE WAS 21.25 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE MONDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 22.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 221917 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT SAT MAR 22 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-230316- /O.EXT.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/ /VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/ 216 PM CDT SAT MAR 22 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM SATURDAY THE STAGE WAS 21.01 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 230126 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 826 PM CDT SAT MAR 22 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. OKC079-230926- /O.EXT.KTSA.FL.W.0015.000000T0000Z-080325T0024Z/ /PANO2.3.ER.080318T2305Z.080320T0700Z.080324T1824Z.NO/ 826 PM CDT SAT MAR 22 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM SATURDAY THE STAGE WAS 33.84 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$ ARC033-131-230926- /O.CON.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/ /VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/ 826 PM CDT SAT MAR 22 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SATURDAY THE STAGE WAS 21.15 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 230813 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 AM CDT SUN MAR 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-231613- /O.CON.KTSA.FL.W.0025.080324T0000Z-080325T0000Z/ /VBUA4.1.ER.080324T0000Z.080324T0600Z.080324T1800Z.NO/ 313 AM CDT SUN MAR 23 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 300 AM SUNDAY THE STAGE WAS 21.31 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 231317 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 817 AM CDT SUN MAR 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. ARC033-131-232117- /O.EXT.KTSA.FL.W.0025.080324T1800Z-080325T0000Z/ /VBUA4.1.ER.080324T1800Z.080324T1800Z.080324T1800Z.NO/ 817 AM CDT SUN MAR 23 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM MONDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 21.21 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$ OKC079-232117- /O.EXT.KTSA.FL.W.0015.000000T0000Z-080325T0925Z/ /PANO2.3.ER.080318T2305Z.080320T0700Z.080325T0325Z.NO/ 817 AM CDT SUN MAR 23 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 32.58 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE MONDAY EVENING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 232020 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 320 PM CDT SUN MAR 23 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-240420- /O.EXT.KTSA.FL.W.0025.080324T1800Z-080325T0600Z/ /VBUA4.1.ER.080324T1800Z.080324T1800Z.080325T0000Z.NO/ 320 PM CDT SUN MAR 23 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM MONDAY AFTERNOON TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 21.00 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 240057 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 757 PM CDT SUN MAR 23 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-240127- /O.CAN.KTSA.FL.W.0025.000000T0000Z-080325T0600Z/ /VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 757 PM CDT SUN MAR 23 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT VAN BUREN. * AT 700 PM SUNDAY THE STAGE WAS 20.78 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CREST BELOW FLOOD STAGE AT 21.8 FEET MONDAY EVENING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 21, 9:25 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Mar 21, 9:25 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 925 PM CDT FRI MAR 21 2008 .DISCUSSION... FIRE DANGER HAS SUBSIDED THIS EVENING WITH DECREASING WINDS/ RECOVERING RH VALUES. CURRENT FORECAST LOOKS ON TRACK WITH NO CHANGES. WILL LIKELY SEE SCATTERED HIGH CLOUDS BEGIN TO MOVE INTO NE OK LATE TONIGHT INTO SATURDAY MORNING AS WEAK HIGH PRESSURE REMAINS OVER THE AREA. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Mar 21, 7:40 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT FRI MAR 21 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 740 PM CDT FRI MAR 21 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. DISCUSSION... NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A SUCCESSION OF WEAK UPPER LEVEL SYSTEMS WILL TRAVERSE THE SOUTHERN PLAINS OVER THE NEXT WEEK. RAIN CHANCES WILL SLIGHTLY INCREASE PERIODICALLY...BUT SEVERE WEATHER IS NOT EXPECTED. GUSTY SOUTHERLY WINDS WILL PICK UP TOWARD THE END OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 22, 2:29 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 229 AM CDT SAT MAR 22 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221600- BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 229 AM CDT SAT MAR 22 2008 ...TEMPERATURES AT OR BELOW FREEZING LIKELY ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MONDAY MORNING... A REINFORCING SHOT OF COLD AIR WILL MOVE INTO THE REGION BEGINNING TONIGHT ACROSS THE REGION. THIS HIGH PRESSURE SYSTEM WILL SHIFT SOUTH ACROSS THE PLAINS ON SUNDAY...WITH THE CENTER OF THE SURFACE HIGH LOCATED OVER THE SOUTHERN PLAINS ON MONDAY MORNING. LIGHT WINDS...CLEAR SKIES AND DRY AIR IN PLACE WILL RESULT IN UNSEASONABLY COLD OVERNIGHT TEMPERATURES SUNDAY INTO MONDAY. AT THIS TIME...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL SEE THE COLDEST TEMPERATURES AS LOWS MONDAY MORNING IN THE 25 TO 30 DEGREE RANGE ARE FORECASTED IN THESE AREAS. ALL RESIDENTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THAT HAVE WEATHER SENSITIVE INTERESTS INCLUDING...BUT NOT LIMITED TO TENDER VEGETATION AND OUTDOOR PETS SHOULD MONITOR THE LATEST FORECASTS...AND BE READY TO TAKE NECESSARY PRECAUTIONS SHOULD A FREEZE WATCH OR WARNING BE ISSUED.
Nearby
River Flood Warnings in Arkansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.